Convergence Rates of Monotone Schemes for Conservation Laws with Discontinuous Flux

Jayesh Badwaik, Adrian Montgomery Ruf. Convergence Rates of Monotone Schemes for Conservation Laws with Discontinuous Flux. SIAM J. Numerical Analysis, 58(1):607-629, 2020. [doi]

@article{BadwaikR20,
  title = {Convergence Rates of Monotone Schemes for Conservation Laws with Discontinuous Flux},
  author = {Jayesh Badwaik and Adrian Montgomery Ruf},
  year = {2020},
  doi = {10.1137/19M1283276},
  url = {https://doi.org/10.1137/19M1283276},
  researchr = {https://researchr.org/publication/BadwaikR20},
  cites = {0},
  citedby = {0},
  journal = {SIAM J. Numerical Analysis},
  volume = {58},
  number = {1},
  pages = {607-629},
}